Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Multiscale Computational Engineering
Импакт фактор: 1.016 5-летний Импакт фактор: 1.194 SJR: 0.452 SNIP: 0.68 CiteScore™: 1.18

ISSN Печать: 1543-1649
ISSN Онлайн: 1940-4352

Выпуски:
Том 17, 2019 Том 16, 2018 Том 15, 2017 Том 14, 2016 Том 13, 2015 Том 12, 2014 Том 11, 2013 Том 10, 2012 Том 9, 2011 Том 8, 2010 Том 7, 2009 Том 6, 2008 Том 5, 2007 Том 4, 2006 Том 3, 2005 Том 2, 2004 Том 1, 2003

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v5.i6.30
pages 461-471

Numerical Homogenization of the Time-Harmonic Acoustics of Bone: The Monophasic Case

Ming Fang
Department of Mathematics, Norfolk State University, Norfolk, VA 23504, USA
Robert P Gilbert
Philippe Guyenne
Department of Mathematical Sciences, University of Delaware, Newark, DE 19716, USA
Ana Vasilic
Department of Mathematical Sciences, University of Delaware, Newark, DE 19716, USA

Краткое описание

In the predecessor to this work, we undertook a derivation of the time-harmonic, acoustic equations, idealizing the bone as a periodic arrangement of a Kelvin-Voigt viscoelastic porous matrix containing a viscous fluid, where we assumed that the fluid was slightly compressible. The effective equations for the monophasic vibrations were obtained, and existence and uniqueness was proved. In the current article, we perform numerical experiments, assuming that the trabeculae are isotropic.


Articles with similar content:

Hall Effects on Unsteady Motions of a Generalized Second-Grade Fluid through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 8
Sohail Nadeem
An Analysis of the Swimming Problem of a Singly Flagellated Microorganism in a Fluid Flowing through a Porous Medium
Journal of Porous Media, Vol.6, 2003, issue 4
A. R. Ansari, Abdul Majeed Siddiqui
Asymptotic Homogenization Models for Smart Composite Plates with Rapidly Varying Thickness: Part I—Theory
International Journal for Multiscale Computational Engineering, Vol.2, 2004, issue 1
A. V. Georgiades, A. L. Kalamkarov
ON SOME NEW FORMULAE FOR IN-PLANE ELASTIC MODULI OF SQUARE HONEYCOMB STRUCTURES
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 1
Annette Meidell
DYNAMIC ANALYSIS OF POROUS MEDIA IN TIME DOMAIN USING A FINITE ELEMENT MODEL
Journal of Porous Media, Vol.13, 2010, issue 10
A. R. M. Gharabaghi, K. Abedi, M. Pasbani Khiavi